Journal article icon

Journal article

Asymptotics of Edge Dislocation Pile-Up against a Bimetallic Interface

Abstract:
The approach developed in preceding papers is extended to derive the equilibrium positions of n edge dislocations in a linear pile-up stressed by a constant applied loading against an interface in a bimetallic solid. As n → ∞, the dislocations in the inner region are located with sufficient accuracy that the stress distribution at the interface can be evaluated by a simple computational procedure. Such a prediction is impossible using a conventional continuum dislocation theory. © 2009 SAGE Publications.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1177/1081286508092616

Authors


Voskoboinikov, RE More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
McLeod, JB More by this author
Ockendon, JR More by this author
Journal:
MATHEMATICS AND MECHANICS OF SOLIDS
Volume:
14
Issue:
1-2
Pages:
284-295
Publication date:
2009-01-05
DOI:
EISSN:
1741-3028
ISSN:
1081-2865
URN:
uuid:b6f8e27f-b501-4112-82f3-ebfdd8e66491
Source identifiers:
5565
Local pid:
pubs:5565

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP